# SDR TWAA9803806

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 17 MAINTENANCE CHECK, EDDY CURRENT INDICATED A CRACK ON FORWARD HOLES ON CASTING BS 760 RBL 70.5.  CRACK RUNNING FROM 12 O'CLOCK TO 6 O'CLOCK IN BOTH HOLES.  REPAIRED CRACK AT STATION 760 PREVENTATIVE MODIFICATION PER ARA 11713.  (M)
